MathSciNet Relay Station
MathSciNet bibliographic data
MR274597 20.52
Stebe, Peter F. Conjugacy separability of certain free products with amalgamation. Trans. Amer. Math. Soc. 156 1971 119–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement